MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-65
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name : (b)(6) medical.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use, the cs300 intra-aortic balloon pump (iabp) unit has poor screen display.There was no harm reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.
 
Additional Manufacturer Narrative
Updated field: b4, d8, d9, g1(contact office, contact person ¿ mfg site), g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) observed video receiver board and display cable were damaged.Fse replaced video receiver board and display to video receiver cable.Display is good, drive test, good results.Unit returned for clinical use is unknown.There was patient involved, no harm reported.The failure analysis and testing dept.Received the following parts associated with this complaint:pcb, color video receiver cable, display to video receiver these parts were received with a reported unit failure of screen display failure and damaged parts.The failure analysis and testing dept.Performed a visual inspection and found part pcb, color video receiver serial number (b)(6) had a scrape across the land and part cable, display to video receiver serial number (b)(6) had a slight crease on the cable.The fat dept.Tested the parts because the damage to these parts was minimal.The failure analysis and testing dept.Installed part pcb, color video receiver serial number (b)(6) and part cable, display to video receiver serial number (b)(6) into the cs300 test fixture serial number (b)(6) and tested the parts to factory specifications per the cs300 service manual part number 0070-00-0689 rev.W.After 1.5 hours of run time, the fat dept.Could not replicate the complaint of screen display failure.The damage the customer stated in the complaint did not contribute to the screen display failure.The parts passed testing.Root cause grid will be not confirmed for the screen display failure.For the damage, operational context.Retaining the parts in the fat dept.Per procedure number 0002-07-d008 rev.As.The non-conformances with the returned components were not confirmed.However, the root cause or the most probable root cause is not confirmed.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18401421
Report Number2249723-2023-05502
Device Sequence Number3968063
Product Code DSP
UDI-Device Identifier10607567108803
UDI-Public(01)10607567108803(21)SI01160-A7
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-65
Device Catalogue Number0998-UC-3023-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer09/30/2024
02/10/2025
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date10/02/2024
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown